# SDR HEEA956183

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED INOPERATIVE. FOUND POWER OUT LOW AT ABOUT 125W AND FREQUENCY OUT OF SPECS.  ADJUSTED CAVITY OSCILLATOR V101 TO GET CORRECT POWER OUT AND FREQUENCY.  REPLACED BURNT R477 RESISTOR.  INSPECTED AND BENCH CHECK GOOD.
